# SDR AALA201802089018

- Difficulty date: February 5, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 20,263 hours, 8,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLASHLIGHT AND CRADLE, LEFT AFT CABIN JUMPSEAT.  THE FLASHLIGHT DOES NOT FLASH WHEN TESTED.  SEATED THE FLASHLIGHT. OPS CHECKED GOOD.
